# SDR 2000UALA00648

- Difficulty date: October 31, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 27,206 hours, 19,946 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 355604310
- Condition: Damaged
- Location: Wing To Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING-BODY OVERHEAT DETECTION SYSTEM INOPERATIVE.  *S/D*  REPLACED RIGHT HAND PYLON OVERHEAT LOOP M1204.  SYSTEM OPERATION CHECKED NORMAL.
